MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON SYMMETRIC X3 PATELLA; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5550-G-360
Medical Device Problem Codes Degraded (1153); Off-Label Use (1494)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Left medial uni to total knee revision with patella and poly wear and broken pieces.
 
Additional Manufacturer Narrative
This event was originally reported to stryker as an unknown device under mfr# 3005985723-2026-00030.This report is being filed to correct the change in catalog information, fda registration number and additional information.Reported event: an event regarding wear involving a triathlon patella was reported.The event was confirmed via inspection of the returned device.Method & results: -product evaluation and results: visual inspection of the returned device indicated that the patella is worn.The damage present on the anterior and posterior surfaces is consistent with delamination and material loss.The damage on the articulating surface of the patella is consistent with burnishing, scratching, and third body indentations; which are common damage modes of uhmwpe.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as the device lot details were not provided.Complaint history review: could not be performed as the device lot details were not provided.Conclusions: it was reported that the patient's partial uni knee was revised with patella and insert wear.The event is also considered off label as a triathlon patella was implanted with unknown mck implants.Visual inspection of the returned device indicated that the patella is worn.The damage present on the anterior and posterior surfaces is consistent with delamination and material loss.The damage on the articulating surface of the patella is consistent with burnishing, scratching, and third body indentations, which are common damage modes of uhmwpe.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIATHLON SYMMETRIC X3 PATELLA
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24222437
Report Number0002249697-2026-00070
Device Sequence Number18287465
Product Code MBH
UDI-Device Identifier07613327014778
UDI-Public07613327014778
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5550-G-360
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite